Skip navigation

Items where Author is "Tian, Yuan"

Items where Author is "Tian, Yuan"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 2.

Article

Tian, Yuan, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Dynamic complexity of a predator-prey model for IPM with nonlinear impulsive control incorporating a regulatory factor for predator releases. Mathematical Modelling and Analysis, 24 (1). pp. 134-154. ISSN 1392-6292 (Print), 1648-3510 (Online) (doi:https://doi.org/10.3846/mma.2019.010)

Tian, Yuan, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) Nonlinear state-dependent feedback control of a pest-natural enemy system. Nonlinear Dynamics. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-018-4487-4)

This list was generated on Mon Nov 11 12:20:42 2019 UTC.